A Curtailed Test for the Shape Parameter of the Weibull Distribution.

P.G. Wong; S.P. Wong

Metrika (1982)

  • Volume: 29, page 203-210
  • ISSN: 0026-1335; 1435-926X/e

How to cite

top

Wong, P.G., and Wong, S.P.. "A Curtailed Test for the Shape Parameter of the Weibull Distribution.." Metrika 29 (1982): 203-210. <http://eudml.org/doc/175855>.

@article{Wong1982,
author = {Wong, P.G., Wong, S.P.},
journal = {Metrika},
keywords = {curtailed test; two-parameter Weibull distribution; extremal quotient},
pages = {203-210},
title = {A Curtailed Test for the Shape Parameter of the Weibull Distribution.},
url = {http://eudml.org/doc/175855},
volume = {29},
year = {1982},
}

TY - JOUR
AU - Wong, P.G.
AU - Wong, S.P.
TI - A Curtailed Test for the Shape Parameter of the Weibull Distribution.
JO - Metrika
PY - 1982
VL - 29
SP - 203
EP - 210
KW - curtailed test; two-parameter Weibull distribution; extremal quotient
UR - http://eudml.org/doc/175855
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.